# SDR AALA201903208008

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 55,016 hours, 17,000 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: S251N4042
- Part serial: 2122
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, WITH FLAPS AT 20 DEGREES.  SELECTED 25 DEGREES AN IMMEDIATE TE FLAPS DISAGREE EICAS MESSAGE.  QRH COMPLETE, 20 DEGREES FLAP, LANDING NORMAL, NORMAL BRAKING. AFTER TROUBLESHOOTING, MAINTENANCNE REMOVED AND REPLACED THE FLAP CONTROL MODULE VALVE IAW AMM 27-51-28. OPS CHECKED GOOD.
